# SDR 2013FA0000380

- Difficulty date: July 1, 2013
- Submitted: July 1, 2013
- Operation: General aviation
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Part number: 7892591011010
- Part serial: 0100406
- Condition: Disengaged
- Location: E & E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: B

## Discrepancy

MACH TRIM INOPERATIVE LIGHT CAME ON AT ALTITUDE, AUTO THROTTLE AND AUTO PILOT BOTH DISENGAGED, AIR SPEED INDICATORS LEFT .78M RT .71M. ACFT SHUTTERED AND HAD VIBRATION. ALL INDICATIONS RETURNED TO NORMAL AFTER DESCENDING BELOW 28000 FT.  PERFORMED NORMAL LANDING.
